# SDR CA070327004

- Difficulty date: August 12, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 8,713 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF300JR
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: B

## Discrepancy

(CAN) BURNING ELECTRICAL SMELL IN COCKPIT, LOSS OF CHARGING SYSTEM. (TC NR20070327004)
